# SDR J7SA20190122001

- Difficulty date: January 22, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N136FX
- Make and model: Gulstm GV
- Aircraft serial: 667
- Aircraft time: 6,732 hours, 2,431 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT SMELLED A FAINT ELECTRICAL ODOR. REMOVED EQUIPMENT AND ACCESS PANELS FROM BAGGAGE COMPARTMENT. REMOVED FLOOR BOARDS FROM BAGGAGE AND LAV. INSPECTED AVIONICS BOXES, WIRING AND PNEUMATICS IN BAGGAGE AND UNDER FLOOR. THERE WERE NO SIGNS OF BURNT OR HOT WIRES EVERYTHING ELSE LOOKS NORMAL AT THIS TIME. NO ODORS NOTED AT THIS TIME. LEFT POWER ON FOR 10 HOURS WITH ALL ELECTRICAL SYSTEMS RUNNING. NO ELECTRICAL ODORS NOTED. COULD NOT DUPLICATE AT THIS TIME. SUSPECT ELECTRICAL ODOR RELATED TO INTERMITTENT PRE-COOLER OVER TEMP, INTERMITTENT WATER CONTROLLER/INDICATOR PANEL FAIL, OR GALLEY WATER HEATER INOP. PRE-COOLER, WATER CONTROLLER AND GALLEY WATER HEATER REPLACED.
